By Topic

Electromagnetic wave propagation in multilayer dielectric periodic structures

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Crisostomo, J. ; Sch. of Electr. Eng., State Univ. of Campinas, Brazil ; Costa, W.A. ; Giarola, A.J.

The propagation characteristics in multilayer dielectric periodic structures, that extends a previous analysis by introducing additional dielectric layers, is presented. It is applied to propagating electromagnetic modes along the longitudinal and transverse directions of the structure's periodicity. The use of Floquet's theorem reduces the analysis to a single cell of the propagating fields for both, TE and TM polarizations. Results showing the effect of varying the layers thickness and electric permittivity on the propagation constant and on the field distributions within each cell are presented as well as the band structure associated with the periodic structure

Published in:

Antennas and Propagation, IEEE Transactions on  (Volume:41 ,  Issue: 10 )